I got the depo shot around 2 weeks ago, and as I got the shot I was getting off the pill i was already on. That information being said, I had unprotected sex (he came inside of me) 10 days after the shot being done, (2 days after finishing cycle of my pills)
Anyways, starting from the 23rd I've had bleeding, like menstrual bleeding, it's quite heavy and a dark red. is this normal? i've officially been on depo for well over 2 weeks, i didn't know i'd be getting my period this soon, my last period started July 30th and ended around August 13th or 14th, (it was prolonged due to starting the pills) If it is my period, does this mean that i was ovulating? boyfriend and I are kinda freaked atm.
Also, I don't think it's an ectopic pregnancy either. I'm not having severe cramping, it feels like cramps I'd have during my menstrual period, blood also has an occasional clot, (like how my usual periods have) don't know if this is normal to have on the depo shot as well.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.